# SDR SWAA2022041107161

- Difficulty date: December 4, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 48,952 hours, 29,094 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON PANEL # 195LR / REMOVED DAMAGE PANEL AND REPLACED WITH SERVICEABLE PANEL PER AMM 53-51-21
